# SDR RAIA00507024

- Difficulty date: July 30, 2005
- Submitted: August 3, 2005
- Operation: Air carrier
- Aircraft: N833HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145240
- Aircraft time: 12,343 hours, 10,269 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Control Handle
- Part number: 12302328403
- Part serial: 145239
- Condition: Inoperative
- Location: Nlg Steering
- Part time: 12,343 hours, 10,269 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

FLT NR 8018 - STL- WHILE MAKING LEFT TURN, STEERING INOP MESSAGE DISPLAYED ON THE EICAS.  MAINTENANCE REMOVED AND REPLACED THE STEERING CONTROL HANDLE.  OPS CHECKED GOOD.
